# SDR CALA2013092091300

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,376 hours, 10,547 cycles
- Engine: Pwa PW4056
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 5830201110
- Part serial: 1154A
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPORTS OF FUEL LEAK FROM RT ENG DRAIN.  FOUND FUEL LEAKING FROM TCC AIR VALVE ACTUATOR.  R & R TCC AIR VALVE ACTUATOR IAW MM. OPERATIONS & LEAK CHECKED GOOD.
